# SDR CA000905009

- Difficulty date: July 28, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Aircraft time: 24,466 hours
- Engine: Pwa PW123
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 324485310
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 18,019 hours, 23,677 cycles
- Component: Mech Fuel Cntrl, Pwa, PW123
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) FLIGHT NR1170ONJULY 20/2000, CRA AIRCRAFT C-GSTA, S/N 182 REJECTED TAKE OFF OUT OF WINDSOR, ONTARIO (YQG) BECAUSE OF A LARGE POWER LEVER STAGGER. THE CREW REPORTED THE NR1 ENGINE AT 30% TORQUE AND THE NR2 ENGINE AT 70%. THE CREW ELECTED TO RETURN TO THE GATE AND THE PASSENGERS WERE DEPLANED. MAINTENANCE INSPECTION FOUND THAT ON GROUND RUNS AT FLIGHT IDLE THEY WERE GETTING MAX PROP RPM SETTINGS. WHILE ADVANCING THE POWER LEVER THE PROP RPM WOULD DROP THE 600 RPM. MAINTENANCE REPLACED THE MECHANICAL FUEL CONTROL UNIT, S/N ON B27006N, S/N OFF B27081N, COMPLETED SEVERAL GROUND RUNS AND THE AIRCRAFT CHECKED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
